# SDR DALA2023092007750

- Difficulty date: December 19, 2022
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 98,457 hours, 44,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0659 REPAIR TO CTR WING FWD UPPER PANEL SKIN, B/W U-14C & U-15C AT LBL 64 & STA 960. CORRECTIVE ACTION: REF ERA 603710-14. (2545624)
